MAUDE Adverse Event Report: AMERICAN CONTRACT SYSTEM PORT INTRODUCER KIT

AMERICAN CONTRACT SYSTEM PORT INTRODUCER KIT
Catalog Number EVPC62
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in this event was not returned for evaluation.The complaint 10cc control syringe is part number wel1300-10cntl.A supplier corrective action (scar) was submitted to welmed, inc.(the supplier of the device) on may 7, 2024.Welmed fda registration number is 3005841027.A follow-up report will be provided upon conclusion of investigation and response by the supplier.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.
 
Event or Problem Description
There is foreign material in procedure pack.Lidocaine syringe has a hair between the handle and the syringe piston.The site threw away the entire pack, despite having multiple expensive items in it.The sterile field was compromised.The site indicated there was a 20 minute surgical delay as a result of incident.
 
Additional Manufacturer Narrative
Based on the results of the investigation, we could confirm the failure reported by the photograph provided.The evaluation process for components specifies that each component is inspected for any abnormalities during kit assembly.A device history record evaluation was performed, there were no non-conformances or issues noted during manufacture of complaint lot.This appears to be an isolated incident where the assembly teammate failed to detect the hair presence during verification processes.Based on the hair location, the syringe was likely received from the manufacturer with the hair attached to the syringe where piston is located.A supplier corrective action was issued to welmed communicating the complaint.Assembly operators were alerted and retrained on the importance of inspection processes for quality assurance.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.

Brand Name
PORT INTRODUCER KIT
Common Device Name
PORT INTRODUCER KIT
Manufacturer (Section D)
AMERICAN CONTRACT SYSTEM
2610 n.e. industrial drive
suite 220
kansas city MO 64117
Manufacturer (Section G)
WELMED, INC.
401 n michigan avenue
ste 1200
chicago IL 60611
Manufacturer Contact
nichole early
2610 n.e. industrial drive
suite 220
kansas city, MO 64117
8287820529
MDR Report Key19314361
Report Number3003419114-2024-00001
Device Sequence Number7010050
Product Code OKE
UDI-Device Identifier00191072209733
UDI-Public00191072209733
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEVPC62
Device Lot Number954241
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer07/18/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown